# SDR DALA2024082608431

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 27,914 hours, 10,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5144478) EMERG. LIGHTS AT SEAT 28-33 INOP. REMOVED AND REPLACED EMERG. LIGHT BATTERY PACK FOR SEAT 28-33 IAW B737 AMM 33-51. OPS CHECK GOOD.
